Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 2, NWS Morristown, TN

January 11, 20208 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jan 11, 2020, 2:49 PM CST for 8 counties in Tennessee. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 2:49 PM CST (20:49 UTC)
Expired
Jan 11, 2020, 3:45 PM CST
In force
56 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN, Polk County, TN, Rhea County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 3:00 PM CSTTSTM WND DMGPikeville, TNTREES AND POWER LINES DOWN ACROSS THE COUNTY.
Jan 11, 3:15 PM CSTTSTM WND GST 541 Ne Tasso, TNCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 1 NE TASSO. AWOS STATION KRZR CLEVELAND.
Jan 11, 3:15 PM CSTNON-TSTM WND GST 541 Ne Tasso, TNAWOS STATION KRZR CLEVELAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 12:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 633 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
633 m²/s²
0-3 km storm-relative helicity
864 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS54 KMRX 112049
SVRMRX
TNC007-011-065-107-121-139-143-153-112145-
/O.NEW.KMRX.SV.W.0002.200111T2049Z-200111T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
349 PM EST Sat Jan 11 2020

The National Weather Service in Morristown has issued a

* Severe Thunderstorm Warning for...
  Rhea County in east Tennessee...
  Bradley County in east Tennessee...
  Northeastern Sequatchie County in east Tennessee...
  Bledsoe County in east Tennessee...
  Western Polk County in east Tennessee...
  Southwestern Meigs County in east Tennessee...
  Southwestern McMinn County in east Tennessee...
  Eastern Hamilton County in east Tennessee...

* Until 445 PM EST/345 PM CST/.

* At 348 PM EST/248 PM CST/, severe thunderstorms were located along
  a line extending from near Tracy City to near Trenton, moving east
  at 60 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Cleveland, Dayton, Pikeville, Benton, Soddy-Daisy, Lakesite,
  Charleston, South Cleveland, East Cleveland and Wildwood Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST/800 PM CST/ for
east Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8498 3552 8542 3576 8499 3577 8494
      3499 8455
TIME...MOT...LOC 2048Z 253DEG 51KT 3533 8574 3492 8554 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Diegan
4 follow-up statements
163 
WWUS54 KMRX 112108
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
408 PM EST Sat Jan 11 2020

TNC153-112118-
/O.CAN.KMRX.SV.W.0002.000000T0000Z-200111T2145Z/
Sequatchie TN-
408 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUATCHIE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST/800 PM CST/ for
east Tennessee.

LAT...LON 3499 8498 3561 8526 3576 8499 3577 8494
      3499 8455
TIME...MOT...LOC 2108Z 242DEG 56KT 3563 8509 3513 8478 

$$

TNC007-011-065-107-121-139-143-112145-
/O.CON.KMRX.SV.W.0002.000000T0000Z-200111T2145Z/
Rhea TN-Bradley TN-Bledsoe TN-Polk TN-Meigs TN-McMinn TN-Hamilton TN-
408 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM
EST/345 PM CST/ FOR RHEA...BRADLEY...CENTRAL BLEDSOE...WESTERN
POLK...SOUTHWESTERN MEIGS...SOUTHWESTERN MCMINN AND EASTERN HAMILTON
COUNTIES...

At 408 PM EST/308 PM CST/, severe thunderstorms were located along a
line extending from 6 miles east of Pikeville to near East Cleveland,
moving northeast at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Cleveland, Dayton, Pikeville, Benton, Charleston, South Cleveland,
East Cleveland, Wildwood Lake, Collegedale and Graysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST/800 PM CST/ for
east Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8498 3561 8526 3576 8499 3577 8494
      3499 8455
TIME...MOT...LOC 2108Z 242DEG 56KT 3563 8509 3513 8478 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Diegan
948 
WWUS54 KMRX 112125
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
425 PM EST Sat Jan 11 2020

TNC007-065-112135-
/O.CAN.KMRX.SV.W.0002.000000T0000Z-200111T2145Z/
Bledsoe TN-Hamilton TN-
425 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BLEDSOE AND EASTERN
HAMILTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for east
Tennessee.

LAT...LON 3499 8486 3527 8495 3528 8494 3531 8497
      3550 8503 3570 8497 3574 8494 3499 8455
TIME...MOT...LOC 2125Z 253DEG 51KT 3570 8482 3520 8451 

$$

TNC011-107-121-139-143-112145-
/O.CON.KMRX.SV.W.0002.000000T0000Z-200111T2145Z/
Rhea TN-Bradley TN-Polk TN-Meigs TN-McMinn TN-
425 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR CENTRAL RHEA...BRADLEY...WESTERN POLK...SOUTHWESTERN MEIGS AND
SOUTHWESTERN MCMINN COUNTIES...

At 425 PM EST, severe thunderstorms were located along a line
extending from near Spring City to 8 miles east of Benton, moving
east at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Cleveland, Dayton, Benton, Charleston, East Cleveland, Wildwood Lake,
South Cleveland, Calhoun, Waterville and Conasauga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for east
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8486 3527 8495 3528 8494 3531 8497
      3550 8503 3570 8497 3574 8494 3499 8455
TIME...MOT...LOC 2125Z 253DEG 51KT 3570 8482 3520 8451 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Diegan
548 
WWUS54 KMRX 112132
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
432 PM EST Sat Jan 11 2020

TNC107-121-143-112141-
/O.CAN.KMRX.SV.W.0002.000000T0000Z-200111T2145Z/
Rhea TN-Meigs TN-McMinn TN-
432 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RHEA...SOUTHWESTERN
MEIGS AND SOUTHWESTERN MCMINN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM EST for east
Tennessee.

LAT...LON 3499 8486 3520 8493 3529 8473 3528 8472
      3527 8475 3525 8473 3526 8471 3525 8470
      3525 8471 3524 8470 3524 8469 3499 8455
TIME...MOT...LOC 2131Z 253DEG 51KT 3572 8474 3522 8443 

$$

TNC011-139-112145-
/O.CON.KMRX.SV.W.0002.000000T0000Z-200111T2145Z/
Bradley TN-Polk TN-
432 PM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SOUTHEASTERN BRADLEY AND WESTERN POLK COUNTIES...

At 431 PM EST, severe thunderstorms were located along a line
extending from 7 miles east of Spring City to 9 miles southeast of
Etowah, moving east at 60 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Cleveland, Benton, Charleston, East Cleveland, Wildwood Lake, South
Cleveland, Waterville, Conasauga, Parksville and Gap Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EST for east
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8486 3520 8493 3529 8473 3528 8472
      3527 8475 3525 8473 3526 8471 3525 8470
      3525 8471 3524 8470 3524 8469 3499 8455
TIME...MOT...LOC 2131Z 253DEG 51KT 3572 8474 3522 8443 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Diegan
682 
WWUS54 KMRX 112139
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
439 PM EST Sat Jan 11 2020

TNC011-139-112148-
/O.EXP.KMRX.SV.W.0002.000000T0000Z-200111T2145Z/
Bradley TN-Polk TN-
439 PM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BRADLEY AND
WESTERN POLK COUNTIES WILL EXPIRE AT 445 PM EST...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 900 PM EST for east
Tennessee.

Remember, a Tornado Warning still remains in effect for Polk County 
in east Tennessee.

LAT...LON 3499 8486 3520 8493 3529 8473 3528 8472
      3527 8475 3525 8473 3526 8471 3525 8470
      3525 8471 3524 8470 3524 8469 3499 8455
TIME...MOT...LOC 2138Z 253DEG 51KT 3575 8463 3525 8432 

$$

Diegan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 11:56 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Jan 11, 11:56 AM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
1256 PM EST Sat Jan 11 2020

.UPDATE...
FOR 18Z AVIATION.

&&

.DISCUSSION...

A warm spring like day across most of the forecast area today
with temperatures already in the mid 60s to mid 70s. Highs will be
near or at records for the date with a few some spots up near 80
and most other locations in the 70s due to the sunshine. Downsloping
winds over the eastern Tennessee mountains have cleared skies
across parts of the central and northeast areas. Winds are very
strong from the south ahead of convective line moving across
middle Tennessee and NW Alabama. Gusts around 40 mph in the valley
and around 60 to 80 mph in the higher elevations. Negative tilt
strong upper jet and low level jet up to 65 Knots with low Cape
and high shear expecting high wind gusts with thunderstorms and
isolated tornadoes possible within the line as it moves east.
Timing is still somewhat uncertain as storms over middle TN are
moving NE and may move into KY. Farther south in NW AL and eastern
MS strong thunderstorms are moving northeast and should move into
southeast Tennessee by mid to late afternoon then move northeast
across the rest of the forecast area during the early evening.
Heavy rain can be expected as storms move in but because of the
speed of the storms only isolated areas of localized flooding can
be expected. Updated forecast for hourly temperatures and
dewpoints, cloud cover and timing of showers and storms. Updated
rainfall amounts slightly too. Updated forecast sent.

TD

&&

.AVIATION...
18Z TAF DISCUSSION.

Strong low level wind shear will continue a few more hours across
northeast TN as a very tight pressure gradient is in place due to
the deep low pressure system moving across the middle MS and Ohio
Valleys early this afternoon.

A line of showers and thunderstorms is advancing slowly east from
middle TN into northern Alabama ahead of the cold front. At 1700Z,
the front was still over Western Tennessee. Lower ceilings will
move across southeast Tennessee this afternoon at cha and then
tys and tri may remain vfr until after 00Z due to the strong
cross terrain flow. Expect the front to move across the eastern
part of the state between 00Z and 06Z. Expect a brief period of
mvfr and possibly ifr ceilings and visibility due to heavy rain
and thunderstorms between about 21Z and 03Z tonight. Improving
flight weather begins behind the front this evening at cha and
after by 06Z at tri. However some lower clouds will advect in
behind the front Sunday morning.

TD

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 10 PM EST this evening for Cherokee-Clay.

TN...High Wind Warning until 1 AM EST Sunday for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

     Wind Advisory until midnight EST tonight for Claiborne-Grainger-
     Hamblen-Hancock-Hawkins-Jefferson-Knox-Loudon-North Sevier-
     Northwest Blount-Northwest Carter-Northwest Cocke-Northwest
     Greene-Sullivan-Union-Washington.

     Wind Advisory until 10 PM EST /9 PM CST/ this evening for
     Anderson-Bledsoe-Bradley-Campbell-East Polk-Hamilton-Marion-
     McMinn-Meigs-Morgan-Northwest Monroe-Rhea-Roane-Scott-
     Sequatchie-West Polk.

VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
     Washington-Wise.

&&
Hazardous weather outlook, Jan 11, 3:39 AM CST, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
439 AM EST Sat Jan 11 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-120945-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
439 AM EST Sat Jan 11 2020 /339 AM CST Sat Jan 11 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

...High Wind Warning for Mountains and Foothills Remains in
Effect through Tonight...
...Wind Advisory in Effect for all of East Tennessee, Southwest
Virginia and Southwest North Carolina today...

Strong southerly winds 15 to 30 mph with gusts up to 50 mph will
continue to impact the area through Saturday night across parts of
eastern Tennessee and southwest Virginia. Stronger winds of 25 to
45 mph with gusts as high as 80 mph are expected across the
mountains and foothills.

A strong storm system will impact the Tennessee Valley region
later this afternoon and tonight, bringing a potential for
severe convective winds.

A line of showers and thunderstorms is expected to cross the area
late this afternoon and evening. Portions of this line may be
capable of producing damaging wind gusts, and an isolated tornado
cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for this afternoon and evening.

In the hours before

Local storm report, Jan 11, 12:08 PM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
108 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND GST 3 WSW GATLINBURG        35.71N 83.54W
01/11/2020  M84 MPH          SEVIER             TN   MESONET

            COVE MOUNTAIN.

&&
Local storm report, Jan 11, 12:26 PM CST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
126 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND GST 2 NNE HAPPY VALLEY      35.63N 83.94W
01/11/2020  M53 MPH          BLOUNT             TN   MESONET

            LOOK ROCK.

&&
Local storm report, Jan 11, 1:51 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
251 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     NON-TSTM WND DMG ONEIDA                  36.51N 84.52W
01/11/2020                   SCOTT              TN   BROADCAST MEDIA

            ROOF TORN OFF ANTIQUE STORE.

&&
Special weather statement, Jan 11, 2:29 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Morristown TN
329 PM EST Sat Jan 11 2020

TNZ012-035-112130-
Scott TN-Morgan TN-
329 PM EST Sat Jan 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN AND SCOTT
COUNTIES UNTIL 430 PM EST...

At 328 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Slickford to 10 miles south of Jamestown.
Movement was northeast at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms. Wind
damage to small and weakened trees is likely.

Locations impacted include...
Oneida, Huntsville, Helenwood, Winfield, Rugby, Rugby State Park,
Ketchen, Honey Creek State Park, Elgin and Robbins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3659 8426 3653 8425 3651 8426 3651 8433
      3647 8434 3646 8435 3640 8433 3623 8489
      3629 8487 3630 8480 3633 8477 3634 8474
      3635 8474 3635 8473 3637 8472 3637 8470
      3640 8466 3660 8478
TIME...MOT...LOC 2028Z 240DEG 38KT 3667 8492 3629 8497

JLB
Special weather statement, Jan 11, 2:33 PM CST, 16 minutes before
Special Weather Statement
National Weather Service Morristown TN
333 PM EST Sat Jan 11 2020

TNZ082>084-099-112115-
Rhea TN-Bledsoe TN-Hamilton TN-Meigs TN-
333 PM EST Sat Jan 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR RHEA...BLEDSOE...MEIGS AND
NORTHEASTERN HAMILTON COUNTIES UNTIL 415 PM EST/315 PM CST/...

At 332 PM EST/232 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles southeast of
McMinnville to near Tracy City. Movement was northeast at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Dayton, Pikeville, Decatur, Soddy-Daisy, Spring City, Graysville,
Peakland, Stinging Fork Falls State Park, Piney Falls State Park and
Mount Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM EST/800 PM CST/ for
east Tennessee.

LAT...LON 3548 8539 3557 8542 3572 8526 3576 8526
      3577 8510 3576 8507 3577 8504 3575 8503
      3577 8494 3576 8492 3581 8481 3554 8471
      3520 8503
TIME...MOT...LOC 2032Z 227DEG 50KT 3560 8559 3522 8572

Diegan
Local storm report, Jan 11, 2:46 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
346 PM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
01/11/2020                   MARION             TN   LAW ENFORCEMENT

            FEW TREES AND POWER LINES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 1:56 PM CSTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie64 min
Jan 11, 2:29 PM CSTSpecial Weather StatementMRXScott61 min
Jan 11, 2:33 PM CSTSpecial Weather StatementMRXBledsoe, Meigs, Rhea42 min
Jan 11, 2:39 PM CSTTornado WarningMRXBledsoe, Hamilton, Marion, Sequatchie20 min
Jan 11, 3:13 PM CSTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe, Polk47 min
Jan 11, 3:16 PM CSTSevere Thunderstorm WarningMRXAnderson, Meigs, Morgan, Rhea, Roane44 min
Jan 11, 3:18 PM CSTTornado WarningMRXMcMinn, Meigs, Rhea, Roane27 min
Jan 11, 3:31 PM CSTTornado WarningMRXPolk29 min
Jan 11, 3:38 PM CSTSevere Thunderstorm WarningMRXMonroe, Polk52 min
Jan 11, 3:50 PM CSTSevere Thunderstorm WarningMRXBlount, Jefferson, Knox, Loudon, Monroe, Sevier40 min
Jan 11, 3:56 PM CSTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Hamblen, Jefferson and 3 more49 min
Jan 11, 4:23 PM CSTSevere Thunderstorm WarningMRXBlount, Hamblen, Jefferson, Knox, Monroe, Sevier52 min
Jan 11, 4:37 PM CSTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Hawkins, Knox, Union53 min
Jan 11, 4:54 PM CSTTornado WarningMRXClaiborne, Hancock24 min
Jan 11, 5:02 PM CSTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Hawkins, Jefferson, Sullivan and 1 more43 min
Jan 11, 5:20 PM CSTSevere Thunderstorm WarningMRXHancock, Hawkins40 min
Jan 11, 5:39 PM CSTSevere Thunderstorm WarningMRXCarter, Greene, Hawkins, Sullivan, Unicoi, Washington51 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.